Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 128, NWS Birmingham, AL

July 22, 2015Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 3:01 PM CDT for Barbour County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2015, 3:01 PM CDT (20:01 UTC)
Expired
Jul 22, 2015, 3:30 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 34 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS54 KBMX 222001
SVRBMX
ALC005-222045-
/O.NEW.KBMX.SV.W.0128.150722T2001Z-150722T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 345 PM CDT

* AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLIO...
  MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLIO...LOUISVILLE...DOSTER...BLUE SPRINGS STATE PARK AND TYLER
  CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3162 8573 3164 8573 3165 8572 3169 8572
      3171 8571 3173 8571 3174 8570 3176 8567
      3179 8566 3180 8559 3162 8547
TIME...MOT...LOC 2001Z 334DEG 9KT 3171 8564 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
940 
WWUS54 KBMX 222018
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT WED JUL 22 2015

ALC005-222045-
/O.CON.KBMX.SV.W.0128.000000T0000Z-150722T2045Z/
BARBOUR AL-
318 PM CDT WED JUL 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN BARBOUR COUNTY...

AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLIO...MOVING
NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLIO...LOUISVILLE...BLUE SPRINGS STATE PARK AND TYLER CROSSROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3162 8566 3172 8566 3176 8567 3180 8559
      3162 8547
TIME...MOT...LOC 2017Z 245DEG 8KT 3172 8559 

HAIL...1.00IN
WIND...60MPH
 
$$
597 
WWUS54 KBMX 222030
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT WED JUL 22 2015

ALC005-222040-
/O.CAN.KBMX.SV.W.0128.000000T0000Z-150722T2045Z/
BARBOUR AL-
330 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARBOUR COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3162 8566 3172 8566 3176 8567 3180 8559
      3162 8547
TIME...MOT...LOC 2024Z 334DEG 9KT 3169 8557 

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:37 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 22, 12:37 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CDT WED JUL 22 2015

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

THE MAIN IMPACTS TO THE AREA THIS AFTERNOON WILL BE THE NUMEROUS
OUTFLOWS THAT ARE ACROSS THE AREA OR JUST TO THE NORTH. THE
LARGEST OUTFLOW CURRENTLY LIES RIGHT ALONG THE I-20 CORRIDOR AND
SHOULD BE THE MAIN AREA OF DEVELOPMENT THIS AFTERNOON AS
TEMPERATURES ARE WELL INTO THE UPPER 80S IN THIS AREA. SEVERAL
OTHER OUTFLOWS ARE MOVING INTO NORTHERN ALABAMA AND WILL TRIGGER
SHOWERS/STORMS IN THE NORTHWEST AS WELL. RAISED POPS IN THESE TWO
AREAS TO ACCOUNT FOR THE ADDED FOCUS THROUGH THIS EVENING. ANOTHER
SHORTWAVE WILL LIKELY SLIDE THROUGH TONIGHT ACROSS THE NORTHERN
PORTIONS OF THE AREA. HARD TO TELL EXACTLY HOW MUCH COVERAGE THERE
WILL BE AS IT REALLY WILL DEPEND ON THE OVERALL COVERAGE FROM THIS
AFTERNOON AND INSTABILITY AVAILABLE TO TAP INTO OVERNIGHT.

16

&&

.AVIATION...
18Z TAF DISCUSSION.

PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED
TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL
SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH
OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF
CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON
FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND
HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED
TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS
WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE
SHOWERS AND STORMS AFTER 15Z ON THURSDAY.

16

&&

.FIRE WEATHER...

CONTINUED HOT AND HUMID TODAY WITH SCATTERED THUNDERSTORMS. SOME
OF THE STORMS MAY BE STRONG WITH GUSTY WINDS. BETTER RAIN CHANCES
ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND
HEAT INDICES.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO-
MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER.

&&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CDT WED JUL 22 2015

ALZ011>015-017>050-231330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
529 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL
BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO
GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT
INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN
PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND
FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE
WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 2:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT WED JUL 22 2015

ALZ025>027-222015-
TALLADEGA AL-ST. CLAIR AL-SHELBY AL-
233 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA...NORTHEASTERN
SHELBY AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 315 PM CDT...

AT 233 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VINCENT...OR 10 MILES NORTHWEST OF CHILDERSBURG...MOVING EAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLADEGA...SYLACAUGA...CHILDERSBURG...VINCENT...HARPERSVILLE...
WESTOVER...LOGAN MARTIN DAM...COOSA ISLAND...SYCAMORE...ALPINE...
ALPINE BAY RESORT...WINTERBORO...LOGAN MARTIN LAKE...STERRETT AND
COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3346 8609 3330 8610 3329 8612 3319 8612
      3319 8617 3334 8655 3353 8645
TIME...MOT...LOC 1933Z 290DEG 12KT 3341 8644

32/DAVIS
Special weather statement, Jul 22, 2:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT WED JUL 22 2015

ALZ049-050-222045-
BARBOUR AL-PIKE AL-
246 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARBOUR AND
SOUTHEASTERN PIKE COUNTIES UNTIL 345 PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLIO...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRUNDIDGE...CLIO...LOUISVILLE...DOSTER...BLUE SPRINGS STATE PARK...
TYLER CROSSROADS...BRUNDIDGE MUNICIPAL AIRPORT...TENNILLE AND
HAMILTON CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3172 8582 3176 8580 3178 8572 3179 8566
      3181 8557 3164 8542 3162 8542 3162 8584
TIME...MOT...LOC 1946Z 325DEG 11KT 3172 8563

16
Special weather statement, Jul 22, 2:47 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT WED JUL 22 2015

ALZ012-222045-
LAMAR AL-
247 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 345 PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHVILLE TO 7 MILES
SOUTHEAST OF AMORY TO NEAR PRAIRIE...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40-45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...MILLPORT...KENNEDY...DETROIT...BEAVERTON...LAMAR
COUNTY AIRPORT...BLOOMING GROVE...CREWS...BEDFORD...GATTMAN...LAMAR
COUNTY PUBLIC LAKE...CODY...HIGHTOGY...HENSON SPRINGS...MELBORNE...
PINE SPRINGS AND STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
      3353 8795 3354 8828
TIME...MOT...LOC 1946Z 271DEG 19KT 3407 8840 3393 8838 3373 8862

32/DAVIS
Special weather statement, Jul 22, 2:50 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT WED JUL 22 2015

ALZ023>025-034-222030-
TUSCALOOSA AL-BIBB AL-JEFFERSON AL-SHELBY AL-
250 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON...
NORTHEASTERN BIBB...SOUTHWESTERN SHELBY AND EAST CENTRAL TUSCALOOSA
COUNTIES UNTIL 330 PM CDT...

AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE VIEW...OR 10 MILES SOUTHWEST OF BESSEMER...MOVING EAST AT 15
MPH.

WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN BIRMINGHAM...HOOVER...VESTAVIA HILLS...ALABASTER...
BESSEMER...PELHAM...HELENA...LAKE VIEW...BROOKWOOD...VANCE...
WOODSTOCK...NORTH JOHNS...SPLASH ADVENTURE...ROSS BRIDGE...BLUFF
PARK...MERCEDES BENZ OF ALABAMA...ABERNANT...TANNEHILL IRONWORKS
STATE PARK...HOOVER METROPOLITAN STADIUM AND MAYLENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3338 8728 3341 8678 3314 8679 3318 8732
TIME...MOT...LOC 1949Z 278DEG 14KT 3328 8711

32/DAVIS
Special weather statement, Jul 22, 2:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT WED JUL 22 2015

ALZ045-222030-
MACON AL-
252 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACON COUNTY UNTIL 330 PM
CDT...

AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOTASULGA...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...FRANKLIN...TUSKEGEE NATIONAL FOREST...LAKE
TUSKEGEE...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK AND I 85
REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3238 8544 3234 8576 3249 8582 3249 8580
      3254 8580 3258 8570 3258 8567 3256 8565
TIME...MOT...LOC 1952Z 334DEG 9KT 3251 8570

16
Special weather statement, Jul 22, 3:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 22 2015

ALZ028-222045-
CLAY AL-
301 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL
345 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SYLACAUGA...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINEVILLE...ASHLAND...ROSELLE...CLEVELAND CROSSROADS...MILLERVILLE
AND HOLLINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3310 8579 3311 8597 3309 8598 3309 8601
      3311 8601 3311 8618 3320 8617 3319 8612
      3330 8612 3330 8598 3331 8598 3332 8578
TIME...MOT...LOC 2001Z 272DEG 22KT 3321 8623

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:09 PM CDTSpecial Weather StatementBMXRandolph66 min
Jul 21, 7:33 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 21, 9:56 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jul 21, 10:07 PM CDTSpecial Weather StatementBMXLowndes38 min
Jul 22, 1:15 PM CDTSpecial Weather StatementBMXShelby45 min
Jul 22, 1:33 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jul 22, 1:55 PM CDTSpecial Weather StatementBMXPike50 min
Jul 22, 2:04 PM CDTSpecial Weather StatementBMXDale26 min
Jul 22, 2:07 PM CDTSevere Thunderstorm WarningBMXBarbour38 min
Jul 22, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Jul 22, 2:27 PM CDTSpecial Weather StatementBMXCoosa48 min
Jul 22, 2:33 PM CDTSpecial Weather StatementBMXTalladega42 min
Jul 22, 2:40 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega35 min
Jul 22, 2:46 PM CDTSpecial Weather StatementBMXBarbour59 min
Jul 22, 2:47 PM CDTSpecial Weather StatementBMXLamar58 min
Jul 22, 2:50 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 22, 2:52 PM CDTSpecial Weather StatementBMXMacon38 min
Jul 22, 3:01 PM CDTSpecial Weather StatementBMXClay44 min
Jul 22, 3:06 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 22, 3:19 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa41 min
Jul 22, 3:21 PM CDTSevere Thunderstorm WarningBMXLamar24 min
Jul 22, 3:27 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 22, 3:36 PM CDTSpecial Weather StatementBMXRussell39 min
Jul 22, 3:38 PM CDTSpecial Weather StatementBMXFayette, Marion37 min
Jul 22, 3:46 PM CDTSevere Thunderstorm WarningBMXTallapoosa44 min
Jul 22, 3:48 PM CDTSpecial Weather StatementBMXClay42 min
Jul 22, 3:55 PM CDTSpecial Weather StatementBMXShelby50 min
Jul 22, 3:56 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby34 min
Jul 22, 3:59 PM CDTSpecial Weather StatementBMXPickens46 min
Jul 22, 4:03 PM CDTSevere Thunderstorm WarningBMXClay, Randolph42 min
Jul 22, 4:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jul 22, 4:49 PM CDTSpecial Weather StatementBMXPickens41 min
Jul 22, 4:53 PM CDTSpecial Weather StatementBMXChambers37 min
Jul 22, 5:20 PM CDTSpecial Weather StatementBMXLee40 min
Jul 22, 5:37 PM CDTSpecial Weather StatementBMXGreene38 min
Jul 22, 5:39 PM CDTSpecial Weather StatementBMXTuscaloosa36 min
Jul 22, 6:18 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 22, 6:23 PM CDTSpecial Weather StatementBMXJefferson37 min
Jul 22, 6:37 PM CDTSevere Thunderstorm WarningBMXElmore21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.